Research article Special Issues

Existence and stability of solution for multi-order nonlinear fractional differential equations

  • Received: 13 April 2022 Revised: 20 June 2022 Accepted: 27 June 2022 Published: 07 July 2022
  • MSC : 26A33, 34A08, 34K20, 45D05

  • In this paper, relying on the Banach contraction mapping principle to discuss the existence of solution for a multi-order nonlinear fractional differential equations on the infinite interval $ [0, +\infty) $. Moreover the stability of Ulam-Hyers-Rassias and Ulam-Hyers to the initial value problem are obtained. An example that can illustrate the conclusions of this paper have been given at the end.

    Citation: Leping Xie, Jueliang Zhou, Haiyun Deng, Yubo He. Existence and stability of solution for multi-order nonlinear fractional differential equations[J]. AIMS Mathematics, 2022, 7(9): 16440-16448. doi: 10.3934/math.2022899

    Related Papers:

  • In this paper, relying on the Banach contraction mapping principle to discuss the existence of solution for a multi-order nonlinear fractional differential equations on the infinite interval $ [0, +\infty) $. Moreover the stability of Ulam-Hyers-Rassias and Ulam-Hyers to the initial value problem are obtained. An example that can illustrate the conclusions of this paper have been given at the end.



    加载中


    [1] W. Tan, W. Pan, M. Xu, A note on unsteady flows of a viscoelastic fluid with fractional Maxwell model between two parallel plates, Int. J. Nonlin. Mech., 38 (2003), 645–650. http://dx.doi.org/10.1016/S0020-7462(01)00121-4 doi: 10.1016/S0020-7462(01)00121-4
    [2] A. Kilbas, H. Srivastava, J. Trujillo, Theory and applications of fractional differential equations, Boston: Elsevier, 2006.
    [3] S. Ray, Fractional calculus with applications for nuclear reactor dynamics, Boca Raton: CRC Press, 2015. http://dx.doi.org/10.1201/b18684
    [4] L. Liu, Q. Dong, G. Li, Exact solutions and Hyers-Ulam stability for fractional oscillation equations with pure delay, Appl. Math. Lett., 112 (2021), 106666. http://dx.doi.org/10.1016/j.aml.2020.106666 doi: 10.1016/j.aml.2020.106666
    [5] C. Chen, M. Bohner, B. Jia, Ulam-Hyers stability of Caputo fractional difference equations, Math. Method. Appl. Sci., 42 (2019), 7461–7470. http://dx.doi.org/10.1002/mma.5869 doi: 10.1002/mma.5869
    [6] S. Peng, J. Wang, Existence and Ulam-Hyers stability of ODEs involving two Caputo fractional derivatives, Electron. J. Qual. Theory Differ. Equ., 52 (2015), 1–16. http://dx.doi.org/10.14232/ejqtde.2015.1.52 doi: 10.14232/ejqtde.2015.1.52
    [7] Z. Akbar, W. Ali, S. Farina, Hyers-Ulam stability of nonlinear differential equations with fractional integrable impulses, Math. Method. Appl. Sci., 40 (2017), 5502–5514. http://dx.doi.org/10.1002/mma.4405 doi: 10.1002/mma.4405
    [8] Z. Yang, T. Xu, M. Qi, Ulam-Hyers stability for fractional differential equations in quaternionic analysis, Adv. Appl. Clifford Algebras, 26 (2016), 469–478. http://dx.doi.org/10.1007/s00006-015-0576-3 doi: 10.1007/s00006-015-0576-3
    [9] M. Akkouchi, Hyers-Ulam-Rassias stability of nonlinear volterra integral equations via a fixed point approach, Acta Universitatis Apulensis, 26 (2011), 257–266.
    [10] J. Wang, Y. Zhang, Ulam-Hyers-Mittag-Leffler stability of fractional-order delay differential equations, Optimization, 63 (2014), 1181–1190. http://dx.doi.org/10.1080/02331934.2014.906597 doi: 10.1080/02331934.2014.906597
    [11] M. Abdoab, S. Panchala, H. Wahash, Ulam-Hyers-Mittag-Leffler stability for a psi-Hilfer problem with fractional order and infinite delay, Results in Applied Mathematics, 7 (2020), 100115. http://dx.doi.org/10.1016/j.rinam.2020.100115 doi: 10.1016/j.rinam.2020.100115
    [12] M. Abdo, T. Abdeljawad, K. Shah, S. Ali, On nonlinear coupled evolution system with nonlocal subsidiary conditions under fractal-fractional order derivative, Math. Method. Appl. Sci., 44 (2021), 6581–6600. http://dx.doi.org/10.1002/mma.7210 doi: 10.1002/mma.7210
    [13] S. Ali, M. Abdo, Qualitative analysis for multiterm Langevin systems with generalized Caputo fractional operators of different orders, Math. Probl. Eng., 2022 (2022), 1879152. http://dx.doi.org/10.1155/2022/1879152 doi: 10.1155/2022/1879152
    [14] M. Abdo, S. Panchal, H. Shafei Hussien, Fractional integro-differential equations with nonlocal conditions and $\psi$-Hilfer fractional derivative, Math. Model. Anal., 24 (2019), 564–584. http://dx.doi.org/10.3846/mma.2019.034 doi: 10.3846/mma.2019.034
    [15] H. Wahash, M. Abdo, S. Panchal, Fractional integrodifferential equations with nonlocal conditions and generalized Hilfer fractional derivative, Ufa Math. J., 11 (2019), 151–170. http://dx.doi.org/10.13108/2019-11-4-151 doi: 10.13108/2019-11-4-151
    [16] J. Sun, Y. Zhao, Multiplicity of positive solutions of a class of nonlinear fractional differential equations, Comput. Math. Appl., 49 (2005), 73–80. http://dx.doi.org/10.1016/j.camwa.2005.01.006 doi: 10.1016/j.camwa.2005.01.006
    [17] J. Zhou, S. Zhang, Y. He, Existence and stability of solution for nonlinear differential equations with $\psi$-Hilfer fractional derivative, Appl. Math. Lett., 121 (2021), 107457. http://dx.doi.org/10.1016/j.aml.2021.107457 doi: 10.1016/j.aml.2021.107457
    [18] J. Zhou, S. Zhang, Y. He, Existence and stability of solution for a nonlinear fractional differential equation, J. Math. Anal. Appl., 498 (2021), 124921. http://dx.doi.org/10.1016/j.jmaa.2020.124921 doi: 10.1016/j.jmaa.2020.124921
    [19] X. Su, S. Zhang, Unbounded solutions to a boundary value problem of fractional order on the half-line, Comput. Math. Appl., 61 (2011), 1079–1087. http://dx.doi.org/10.1016/j.camwa.2010.12.058 doi: 10.1016/j.camwa.2010.12.058
    [20] X. Su, Solutions to boundary value problem of fractional order on unbounded domains in a Banach space, Nonlinear Anal.-Theor., 74 (2011), 2844–2852. http://dx.doi.org/10.1016/j.na.2011.01.006 doi: 10.1016/j.na.2011.01.006
    [21] C. Kou, H. Zhou, Y. Yan, Existence of solutions of initial value problems for nonlinear fractional differential equations on the half-axis, Nonlinear Anal.-Theor., 74 (2011), 5975–5986. http://dx.doi.org/10.1016/j.na.2011.05.074 doi: 10.1016/j.na.2011.05.074
    [22] J. Diaz, B. Margolis, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc., 74 (1968), 305–309. http://dx.doi.org/10.1090/S0002-9904-1968-11933-0 doi: 10.1090/S0002-9904-1968-11933-0
    [23] L. C$\breve{a}$dariu, L. G$\breve{a}$vruţa, P. G$\breve{a}$vruţa, Weighted space method for the stability of some nonlinear equations, Appl. Anal. Discr. Math., 6 (2012), 126–139. http://dx.doi.org/10.2298/AADM120309007C doi: 10.2298/AADM120309007C
  • Reader Comments
  • © 2022 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(423) PDF downloads(75) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog